# SDR SCNA98053

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD260100211
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPLOYMENT OF THE R4 DOOR SLIDE FOR TRAINING PURPOSES THE SLIDE FAILED TO INFLATE FULLY.
